# SDR SWIA95761

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR INTRANSIT LIGHTS STAYED ON AFTER GEAR RETRACTION.  CYCLED GEAR AND LIGHTS REMAINED ON.  CLEANED RIGHT GEAR UPLOCK PROX SENSOR, CYCLED GEAR 10 TIMES AND OPS CKS GOOD.
